E. Arias-castro, D. Donoho, and X. Huo, Adaptive multiscale detection of filamentary structures in a background of uniform random points, The Annals of Statistics, vol.34, issue.1, pp.326-349, 2006.
DOI : 10.1214/009053605000000787

G. Biau, F. Chazal, D. Cohen-steiner, L. Devroye, and C. Rodriguez, A weighted k-nearest neighbor density estimate for geometric inference, Electronic Journal of Statistics, vol.5, issue.0, pp.204-237, 2011.
DOI : 10.1214/11-EJS606

URL : https://hal.archives-ouvertes.fr/inria-00560623

S. Bobkov and M. Ledoux, One-dimensional empirical measures, order statistics and Kantorovich transport distances, 2014.

M. Buchet, F. Chazal, T. K. Dey, F. Fan, S. Y. Oudot et al., Topological analysis of scalar fields with outliers, Proc. Sympos. on Computational Geometry, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01092874

M. Buchet, F. Chazal, S. Oudot, and D. R. Sheehy, Efficient and robust persistent homology for measures, Proceedings of the 26th ACM-SIAM symposium on Discrete algorithms. SIAM. SIAM, 2015.
DOI : 10.1016/j.comgeo.2016.07.001

URL : https://hal.archives-ouvertes.fr/hal-01074566

C. Caillerie, F. Chazal, J. Dedecker, M. , and B. , Deconvolution for the Wasserstein metric and geometric inference, Electronic Journal of Statistics, vol.5, issue.0, pp.1394-1423, 2011.
DOI : 10.1214/11-EJS646

URL : https://hal.archives-ouvertes.fr/inria-00607806

G. Carlsson, Topology and data. Bulletin of the, pp.255-308, 2009.

F. Chazal, D. Chen, L. Guibas, X. Jiang, and C. Sommer, Data-driven trajectory smoothing, Proceedings of the 19th ACM SIGSPATIAL International Conference on Advances in Geographic Information Systems, GIS '11, 2011.
DOI : 10.1145/2093973.2094007

URL : https://hal.archives-ouvertes.fr/inria-00636144

F. Chazal, D. Cohen-steiner, and A. Lieutier, Normal cone approximation and offset shape isotopy, Computational Geometry, vol.42, issue.6-7, pp.566-581, 2009.
DOI : 10.1016/j.comgeo.2008.12.002

URL : https://hal.archives-ouvertes.fr/inria-00124825

F. Chazal, D. Cohen-steiner, A. Lieutier, and B. Thibert, Stability of Curvature Measures, Computer Graphics Forum, vol.26, issue.2, pp.1485-1496, 2009.
DOI : 10.1111/j.1467-8659.2009.01525.x

URL : https://hal.archives-ouvertes.fr/inria-00344903

F. Chazal, D. Cohen-steiner, and Q. Mérigot, Geometric Inference for Probability Measures, Foundations of Computational Mathematics, vol.40, issue.2, pp.733-751, 2011.
DOI : 10.1007/s10208-011-9098-0

URL : https://hal.archives-ouvertes.fr/hal-00772444

F. Chazal, B. T. Fasy, F. Lecci, B. Michel, A. Rinaldo et al., Robust topological inference: Distance to a measure and kernel distance. arXiv preprint, 2014.
URL : https://hal.archives-ouvertes.fr/hal-01232217

F. Chazal, B. T. Fasy, F. Lecci, B. Michel, A. Rinaldo et al., Subsampling methods for persistent homology. arXiv preprint 1406, 1901.
URL : https://hal.archives-ouvertes.fr/hal-01073073

F. Chazal, M. Glisse, C. Labruère, M. , and B. , Convergence rates for persistence diagram estimation in topological data analysis, Proceedings of The 31st International Conference on Machine Learning, pp.163-171, 2014.
URL : https://hal.archives-ouvertes.fr/hal-01284275

F. Chazal, L. J. Guibas, S. Y. Oudot, and P. Skraba, Persistence-based clustering in riemannian manifolds, Journal of the ACM (JACM), issue.6, p.6041, 2013.
URL : https://hal.archives-ouvertes.fr/hal-01094872

F. Chazal and A. Lieutier, Smooth manifold reconstruction from noisy and non-uniform approximation with guarantees, Computational Geometry, vol.40, issue.2, pp.156-170, 2008.
DOI : 10.1016/j.comgeo.2007.07.001

URL : https://hal.archives-ouvertes.fr/hal-00864487

A. Cuevas, Set Estimation, Bol. Estad. Investig. Oper, vol.25, issue.2, pp.71-85, 2009.
DOI : 10.1093/acprof:oso/9780199232574.003.0011

A. Cuevas and A. Rodríguez-casal, On boundary estimation, Advances in Applied Probability, pp.340-354, 2004.

E. Del-barrio, E. Giné, and C. Matrán, Central Limit Theorems for the Wasserstein Distance Between the Empirical and the True Distributions, The Annals of Probability, vol.27, issue.2, pp.1009-1971, 1999.
DOI : 10.1214/aop/1022677394

E. Del-barrio, E. Giné, and F. Utzet, Asymptotics for L 2 functionals of the empirical quantile process, with applications to tests of fit based on weighted Wasserstein distances, Bernoulli, vol.11, issue.1, pp.131-189, 2005.
DOI : 10.3150/bj/1110228245

S. Dereich, M. Scheutzow, and R. Schottstedt, Constructive quantization: Approximation by empirical measures, Annales de l'Institut Henri Poincar??, Probabilit??s et Statistiques, vol.49, issue.4, pp.1183-1203, 2013.
DOI : 10.1214/12-AIHP489

URL : http://arxiv.org/abs/1108.5346

L. Devroye and G. L. Wise, Detection of Abnormal Behavior Via Nonparametric Estimation of the Support, SIAM Journal on Applied Mathematics, vol.38, issue.3, pp.480-488, 1980.
DOI : 10.1137/0138038

A. Dvoretzky, J. Kiefer, and J. Wolfowitz, Asymptotic minimax character of the sample distribution function and of the classical multinomial estimator. The Annals of Mathematical Statistics, pp.642-669, 1956.

B. T. Fasy, F. Lecci, A. Rinaldo, L. Wasserman, S. Balakrishnan et al., Confidence sets for persistence diagrams, The Annals of Statistics, vol.42, issue.6, pp.422301-2339, 2014.
DOI : 10.1214/14-AOS1252SUPP

N. Fournier and A. Guillin, On the rate of convergence in wasserstein distance of the empirical measure. Probability Theory and Related Fields, pp.1-32, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00915365

C. Genovese, M. Perone-pacifico, I. Verdinelli, and L. Wasserman, On the path density of a gradient field, The Annals of Statistics, vol.37, issue.6A, pp.3236-3271, 2009.
DOI : 10.1214/08-AOS671

C. R. Genovese, M. Perone-pacifico, I. Verdinelli, and L. Wasserman, Manifold estimation and singular deconvolution under Hausdorff loss, The Annals of Statistics, vol.40, issue.2, pp.941-963, 2012.
DOI : 10.1214/12-AOS994

URL : http://arxiv.org/abs/1109.4540

L. Guibas, D. Morozov, and Q. Mérigot, Witnessed k-Distance, Discrete & Computational Geometry, vol.40, issue.2, pp.22-45, 2013.
DOI : 10.1007/s00454-012-9465-x

URL : https://hal.archives-ouvertes.fr/hal-00872490

T. Hastie and W. Stuetzle, Principal Curves, Journal of the American Statistical Association, vol.26, issue.406, pp.502-516, 1989.
DOI : 10.1080/03610927508827223

E. Mammen and A. B. Tsybakov, Smooth discrimination analysis. The Annals of Statistics, pp.1808-1829, 1999.

P. Massart, The tight constant in the dvoretzky-kiefer-wolfowitz inequality. The Annals of Probability, pp.1269-1283, 1990.

P. Massart, Concentration inequalities and model selection, Lectures from the 33rd Summer School on Probability Theory held in Saint-Flour, 2003.

P. Niyogi, S. Smale, and S. Weinberger, Finding the homology of submanifolds with high confidence from random samples, Discrete & Computational Geometry, vol.39, pp.1-3419, 2008.

J. M. Phillips, B. Wang, and Y. Zheng, Geometric inference on kernel density estimates, 2014.

R. Team, R: A Language and Environment for Statistical Computing. R Foundation for Statistical Computing, 2014.

S. Rachev and L. Rüschendorf, Mass transportation problems, volume II of Probability and its Applications, 1998.

G. R. Shorack and J. A. Wellner, Empirical processes with applications to statistics, 2009.
DOI : 10.1137/1.9780898719017

A. Singh, C. Scott, and R. Nowak, Adaptive hausdorff estimation of density level sets. The Annals of Statistics, pp.2760-2782, 2009.

S. Vallender, Calculation of the wasserstein distance between probability distributions on the line. Theory of Probability & Its Applications, pp.784-786, 1974.

C. Villani, Optimal Transport: Old and New. Grundlehren Der Mathematischen Wissenschaften, 2008.
DOI : 10.1007/978-3-540-71050-9

B. Yu, Assouad, Fano, and Le Cam, pp.423-435, 1997.
DOI : 10.1007/978-1-4612-1880-7_29